Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vanishing solutions of the dissipative acoustic equation in an exterior domain
HTML articles powered by AMS MathViewer

by Daniel A. Bondy PDF
Proc. Amer. Math. Soc. 60 (1976), 129-133 Request permission

Abstract:

Except in one dimension, strictly incoming waves cannot be propagated by the wave equation with dissipative boundary conditions so that they disappear asymptotically in forward time.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P25
  • Retrieve articles in all journals with MSC: 35P25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 129-133
  • MSC: Primary 35P25
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0420028-1
  • MathSciNet review: 0420028